Yun Myung Oh, Publications

Manuscripts submitted or in preparation

  1. Oh, Y. M. Riemannian Submersion and Lagrangian isometric immersion II. In preparation.
  2. Oh, Y. M. Riemannian Submersion and theta-slant isometric immersion. In preparation.

Refereed papers

  1. Suceava, B., Carriazo, A., Oh, Y. M., & Van der Veken, J., eds. 2016. Recent advances in the geometry of submanifolds, dedicated to the memory of Franki Dillen (1963-2013). Contemporary Mathematics, 674.
  2. Seo, Y. L., & Oh, Y. M. 2015. A curve satisfying   with constant American Journal of Undergraduate Research 12(2):57-62. 
  3. Oh, Y. M. 2013. Riemannian Submersions and Lagrangian Isometric Immersion 1. International Electronic Journal of Geometry, 6(2):14-18.
  4. Oh, Y. M. 2009. A construction of Lagrangian submanifolds of complex Euclidean spaces using Legendre curves. Kodai Math Journal 32:521-529.
  5. Oh, Y. M. and Kang, Joon H. 2005. Lagangian H-umbilical submanifolds in quaternion Euclidean spaces. Tsukuba J. of Mathematics, 29(1) .
  6. Oh, Y. M. and Kang, Joon H. 2004. The explicit representation of flat Lagrangian H-umbilical submanifolds in quaternion Euclidean spaces. Mathematical Journal of Toyama University 27:101-110.
  7. Bang, K.S., Kang, J. H., and Oh, Y. M. 2004. Uniqueness of coexistence state with small perturbation. Far East J. Math. Sci 14(1):27-42.
  8. Kang, J.H., Lee, J. H., and Oh, Y. M. 2004. The existence, nonexistence and uniqueness of global positive coexistence of a nonlinear elliptic biological interacting model Kangweon-Kyungki Math. Jour. 12(1):77-90.
  9. Kang, J.H. and Oh, Y. M. 2004. The existence and uniquness of a positive solution of an elliptic system. Journal of Partial Differential Equations 17(1):29-48.
  10. Kang, J. H. and Oh, Y. M. 2002. Uniqueness of coexistence state of general competition model for several species. Kyungpook Math. Journal 42(2):391-398.
  11. Kang, J.H., and Oh, Y. M. 2002. A sufficient condition for the uniqueness of positive steady state to a reaction diffusion system. Journal of Korean Math. Soc. 39(3):377-385.
  12. Oh, Y. M. 2002. Explicit construction of Lagrangian isometric immersion of a real space form  M^n(c) into a complex space form N^(n)(4c), Math. Proc. Camb. Phil. Soc., 132(1).
  13. Oh, Y. M. 1992. On the intersection form of 4-manifolds, Master Thesis, Ewha Women's University.